# SDR AALA201806259005

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 19,270 hours, 2,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE R3 DOOR WAS INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-04.
